# SDR V9C2002F00000

- Difficulty date: October 14, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N430BJ
- Make and model: Israel 1124
- Aircraft serial: 430
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Condition: Failed
- Location: H/S Trim
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PILOT PREFLIGHT TEST OF THE HORIZONTAL TRIM ACTUATOR, THE MANUAL FUNCTION DID NOT OPERATE.  MAINTENANCE WAS CALLED TO TROUBLESHOOT DEFECT.  AFTER CHECKING COCKPIT SWITCH AND WIRING BACK TO THE ACTUATOR, IT WAS DETERMINED THAT THE MANUAL MOTOR ATTACHED TO THE ACTUATOR HAD FAILED.  THE PRIMARY MOTOR DID CHECK PROPERLY IAW MM.  DUE TO RESTRAINTS OF PERFORMING MAINTENANCE ON THIS ASSEMBLY IAW MM, THE HORIZONTAL TRIM ACTUATOR WAS REMOVED AND A LOANER WAS INSTALLED AND CHECKED IAW MM, NO FURTHER DEFECTS WERE NOTED AFTER INSTALLATION.
